# SDR CA050306001

- Difficulty date: February 25, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 10,778 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100523
- Condition: Cracked
- Location: Main Rotor
- Part time: 10,881 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR BLADE SKIN CRACKED AT DOUBLER LIP ON BOTTOM SIDE OF BLADE CHORDWISE. CRACK LENGTH 2 INCHES.  RUNS UNDERNEATH SEALANT THAT BOND DOUBLER TO THE BLADE.  FOUND DURING 100 HR INSPECTION M/R TORQUE EVENT INSPECTION.
